# SDR SWIA971041

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt De Ice Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

LEADING EDGE DE-ICE FAILS (INDICATED RIGHT OUTBOARD WING).  DIVERTED TO LAX.  REPLACED RIGHT OUTBOARD DE-ICE PRESSURE SWITCH, OPS CHECKS GOOD.
